Welcome to the International Emetophobia Society | The Web's Largest Meeting Place for People With Emetophobia.
Results 1 to 4 of 4
  1. #1
    Join Date
    Nov 2010
    Posts
    23

    Unhappy Hormone related? (women)

    1. HI ! I am 33 yrs old, and for the the last 6 months to a yr my "monthly" has changed SO much, whether it's from age or having kids or a mixture i'm not sure but especially the last 6 months I have this horrible 2 1/2 wks of my life every month. Starts out up to a week beforehand I am very n. everyday , dizzy , feverish and achy, i feel like i'm getting the flu...then i get it and feel MUCH better in regards to all of that, i get cramps etc but that is nothing compared to the costant n. and anxiety/panic attacks leading up to it so then right near the end of my week with it , the n. comes back with a whole new wave of hormones ( i can actually feel it) and the n. comes back. Then when i'm completely done, 2 days later AGAIN with the anxiety and n. Double time on the panic/anxiety because of the emet. I'm miserable, i never know if i'm actually getting s. or if its my hormones, my bet is hormones always. I have been to the Dr. so many times , had blood work done for thyroid and hormone levels, had stomache checked the whole nine, he wants to put me on the pill, that is his only answer! I don't want to start the pill at 33 yrs old and then have to deal with all the side effects from that too!! Does anyone else go through this at that time of the month!?? and if so what other alternatives do I have to get control of this without going on the pill!??

  2. #2
    Join Date
    Aug 2010
    Location
    UK
    Posts
    1,135

    Default Re: Hormone related? (women)

    The side effects from the pill are nowhere near as bad as what you're experiencing now. Other things that might help are the contraceptive implants, or an IUD, but at least with the pill if you do get side effects you can just stop taking it. With the implants you have to wait for them to wear out (around 3 months I think). Not sure about an IUD.

  3. #3
    Join Date
    Apr 2009
    Location
    Austin, Texas
    Posts
    1,198

    Default Re: Hormone related? (women)

    I have the exact problem you do. I was diagnosed witg pmdd. I never had these symptoms until after my son was born. I also lost my sex drive unfortunately..i traded it all in fir a beautiful son and hemerroids. I just hope someday the symptoms will disappear
    Yazmin is suppose to help pmdd. I know what you mean about birt control. I feel pregnant when on bc and dont respond well. Ive done iud and had major anxiety for months. Everyone is different, you could try a new diet and excerise. I myself just choose to deal with it and hope it gets better.
    Last edited by alisha27; 12-29-2010 at 06:34 PM.

  4. #4
    Join Date
    Nov 2010
    Posts
    23

    Default Re: Hormone related? (women)

    He has talked to me about an IUD called Merina but that would be strictly for birth control as it supposedly doesn't do anything hormone related, which is what I need to fix I think. I may actually try to do the pill thing and see what happens....my thoughts are if the hormones are under control then maybe my anxiety will be as well and maybe I won't be so easily plagued with emet??

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •